Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having strep, rashes on body, taking antibiotics and prenisone. Suggestions?

My daughter is 10 diagnosed with strep taking antibiotic also taking prenisone for poison ivy rash on face. 20mg 3times a day then step down. Rash on face is decreaseing but a rash with little tiny bums forming on outside of hand and ankle Also, brush like area above her upper lip small but visiable. couple of similar areas on inside of hand. Please advise. One more complete day on antibiotic and now one dat left on 20 mg predisone twice daily then 3 days once daily
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
Welcome to HCM
Nothing to worry.
You are on the right track.
Just complete the doses of antibiotics and steroid.
If she is still symptomatic, apply topical calamine lotion or take antihistaminic tablets.
I think she will be OK in the next few days.
Have a nice day.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor